Two-sided estimates for the eigenvalues of the Dirac equation and its analogues
Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2190-2192
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1993_29_12_a16,
author = {O. Ya. Savchenko},
title = {Two-sided estimates for the eigenvalues of the {Dirac} equation and its analogues},
journal = {Differencialʹnye uravneni\^a},
pages = {2190--2192},
year = {1993},
volume = {29},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1993_29_12_a16/}
}
O. Ya. Savchenko. Two-sided estimates for the eigenvalues of the Dirac equation and its analogues. Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2190-2192. http://geodesic.mathdoc.fr/item/DE_1993_29_12_a16/